American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Shu Tezuka. On optimal GFSR pseudorandom number generators . Math. Comp. 50 (1988) 531-533. MR 929550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Richard P. Brent and John M. Pollard. Factorization of the eighth Fermat number . Math. Comp. 36 (1981) 627-630. MR 606520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. G. Petschek, R. E. Williamson, W. J. Krauser and P. C. White. Monte Carlo functional expansion calculation of free molecular flows . Math. Comp. 33 (1979) 765-777. MR 521290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. M. Pollard. Monte Carlo methods for index computation $({\rm mod}\ p)$ . Math. Comp. 32 (1978) 918-924. MR 0491431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Masashi Okamoto. Asymptotic normality in Monte Carlo integration . Math. Comp. 30 (1976) 831-837. MR 0421029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jean-Marie-Fran├žois Chamayou. A probabilistic approach to a differential-difference equation arising in analytic number theory . Math. Comp. 27 (1973) 197-203. MR 0336952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Seymour Haber. Corrigendum: ``Stochastic quadrature formulas'' (Math. Comp. {\bf 23} (1969), 751--764) . Math. Comp. 24 (1970) 1001. MR 0400647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Seymour Haber. Corrigendum: ``A modified Monte-Carlo quadrature. II'' (Math. Comp. {\bf 21} (1967), 388--397) . Math. Comp. 23 (1969) 473. MR 0400646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2